| Catalog Number |
SL-2010M2096A |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was returned for evaluation.The defect cannot be confirmed due to not having any evidence to support the reported incident.Retained units were evaluated and passed the internal testing.Since a sample was not returned for evaluation, the exact root cause of this incident could not be determined.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.An approved project is in place to further address issues of air bubbles.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: macrobubbles noted in arterial line and saline line of tubing during treatment.